# SDR SWIA202158318

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CREW ESCAPE HATRCH SURROUND, ( STRUCTURAL ) DIAPHRAM AT APPROX. FS270.10 AND LBL 11.160 HAS POSSIBLE CRACK. MARKED.     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED CREW ESCAPE HATCH SURROUND STRUCTURAL DIAPHRAM REF CRJ200 SRM 51-42-06, DWG# 601R33048 REV- T. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
